ETHICON INC. EB EXC GRN 4X30IN 2-0 D/A SH; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
MX563 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: - were there any unexpected outcomes or complications as a result of the prolonged surgery time? >no attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.H6 component code: g07002 ¿ device not returned.
Event or Problem Description
It was reported that the patient underwent an aortic valve replacement (avr) on (b)(6) 2024.During continuous suturing, the suture had been detached from the swage part.The operation was finished without problem with the use of another package.The product was used on the ring annuloplasty suturing.The operation time was extended within 30 minutes.It was not a control release needle.There were no adverse consequences to the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: d9, h3, h6 additional d4 udi number investigation summary : the product was returned to ethicon for evaluation.Two detached needles that pertain to product code mx563 were received for analysis.The product code is double-armed.During the visual inspection of the detached needles, the needle holes and swage area were noted with marks probably caused by a surgical instrument.In addition, it was noticed that there were remnants of the suture in the needle hole.The suture was not returned for analysis.In addition, a photo was provided, and with the same condition as the received sample.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Additional investigation summary : the product was returned to ethicon for evaluation.One unused strand inside its packaging that pertain to product code mx563 was received for analysis.In order to evaluate the condition of the returned sample, the swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along the strand no anomalies were observed during the evaluation.A functional test was performed using instron equipment and the pull force result was above the minimum requirements.The device performed without any defect noted.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.